Review: could Cabergoline cause Acne?
Summary: Acne could be caused by Cabergoline, especially for people who are male, 40-49 old, also take Sudafed 12 hour, and have Growth hormone deficiency.
We study 2,241 people who have side effects while taking Cabergoline from FDA and social media. Find out below who they are, when they have Acne and more.
On Apr, 11, 2014: 2,241 people reported to have side effects when taking Cabergoline. Among them, 1 people (0.04%) has Acne. They amount to 0.00% of all the 62,003 people who have Acne on eHealthMe.
Time on Cabergoline when people have Acne * :
Age of people who have Acne when taking Cabergoline * :
Severity of Acne when taking Cabergoline ** :
How people recovered from Acne ** :
Top conditions involved for these people * :
- Growth hormone deficiency (1 people, 100.00%)
- Endocrine disorder (1 people, 100.00%)
- Prolactinoma (1 people, 100.00%)
- Hypogonadism (1 people, 100.00%)
- Hypopituitarism (1 people, 100.00%)
Top co-used drugs for these people * :
- Sudafed 12 hour (1 people, 100.00%)
- Humatrope (1 people, 100.00%)
- Acetylsalicylic acid (1 people, 100.00%)
- Propecia (1 people, 100.00%)
- Testosterone (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Cabergoline, Acne
You can also:
On eHealthMe, Cabergoline (cabergoline) is often used for prolactinoma. Find out below the conditions Cabergoline is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Cabergoline used for and how effective is it:
Other drugs that are used to treat the same conditions:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (3 weeks ago):
Ive been on neurontin amth now. And have suffered terrible acne
From this study (3 weeks ago):
Had an wisdom tooth operation, ate paracetamol and ibuprofen for about 2 weeks. The last treatment days I began to notice breakouts on my chin. I don't know why they came but I'm thinking it maybe depends on the pills I was eating.
From this study (1 month ago):
Acne, oily skin,nausea, flushed face, fatigue, eating issues, fill fast, weight gain...
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.